# SDR QMLA201912198099

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N773AL
- Make and model: Bell 407
- Aircraft serial: 53360
- Aircraft time: 9,977 hours, 22,171 cycles
- Engine: Allsn 250C47B
- Engine time: 6,384 hours, 14,168 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 407062002101
- Part serial: 000000
- Condition: Leaking
- Location: Fuel Vent
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN CABIN DURING FLIGHT. UPON INVESTIGATION BY MECHANIC, IT WAS DETERMINED THAT A STEAL BRAIDED HOSE WAS FOUND TO BE LEAKING DURING A PRESSURE TEST OF THE FUEL SYSTEM. *** THIS AIRCRAFT REMAINS OOS AT THE TIME OF THIS SUBMISSION AWAITING THE REPLACEMENT OF THIS HOSE ASSEMBLY. ***
